Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
The_X

Cortisone Injection - Chances of scarring??

I posted a little while ago about the red, raised bump on my nose left by a large cyst about a year ago. I've just become really, really self-conscious about it and have basically decided, enough is enough. It's affecting my confidence because I swear I look like Rudolph all the time. My dermatologist put me on doxycycline and we decided that if it wasn't better by the end of the summer, he'd do the injection. However, I want this thing gone now. I'm considering going in for the injection.

He was worried that it might leave a scar on my nose. Does anyone have any ideas as to how likely scarring is, and the possible severity? I'm trying to decide whether to take my chances or not.

Share this post


Link to post
Share on other sites

Really? I've heard that's the best way NOT to get a scar. I've had several before and it didn't scar me but I dunno.

Share this post


Link to post
Share on other sites

It's rare for a cortisone shot to leave a permanent scar, but it is quite possible it could leave a temporary indentation. I've only had 3 cortisone injections and had the indentation twice, but it usually is not that common.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×